MathSciNet Relay Station
MathSciNet bibliographic data
MR72518 (17,298b) 53.1X
Auslander, L.; Markus, L. Holonomy of flat affinely connected manifolds. Ann. of Math. (2) 62 (1955), 139–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement